# SDR AALA202202287670

- Difficulty date: February 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A300*
- Aircraft serial: 5751
- Aircraft time: 26,289 hours, 10,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Condition: Faulted
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING THE EMERGENCY LIGHT TEST FOR THE SLIDE CHANGE,RECEIVED A FAULT FOR 12LW. REPLACED BATTERY AT 12WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
